Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Missed periods. Took lupride injections for IVF treatment. When will period cycles normalize?

Dear Doctor Greetings! My sister in law aged about 43 yrs, underwent the preliminary preparation for an IVF treatment but later decided to drop out the treatment She has been administered Lupride injections twice and she says thst her period is delayed for 3 months since then...can you please confirm what to do to get her regular period YYYY@YYYY
Asked On : Wed, 5 Dec 2012
Answers:  0 Views:  13 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor